# SDR YV3R2020102200370

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 1511
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 HAD A CHAFED WIRE WHEN RECEIVED.
